# SDR CALA2014010290015

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 83,276 hours, 24,019 cycles
- Engine: Pwa PW2040
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part serial: K10337
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG PROBE HEAT STATUS MESSAGE.  IAW FIM 30-34-00 & WDM 30-34-11 PG 2.  REPLACED RELAY K10337 LT ENG OUT RELAY, MESSAGE CLEAR, OPERATIONS CHECKED NORMAL.
